# SDR LR7A2009070200077

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 60,239 hours, 36,038 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, FOLLOWING REMOVAL TO FACILITATE OTHER MAINTENANCE, FOUND CARGO DOOR INTERIOR INTERCOSTAL ANGLE EXFOLIATION CORROSION AT FS 858-880, RBL 44.  REPAIRED BY REPLACING ANGLE IAW SMP583 CHAPTER 51-60 AND 51-70.
